# SDR 2006FA0000515

- Difficulty date: May 5, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: N8197Z
- Make and model: Cessna 210-5
- Aircraft serial: 2050197
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED UPON INSPECTION AFTER 12 MONTHS OF SERVICE, DID NOT TRANSMIT THROUGH ANTENNA, LIGHT WENT ON INDICATING FUNCTION.  THIS IS THE 3RD FAILURE ON UNITS NEWER THAN ONE YEAR OLD, IN 1.5 YEARS IN OUR SHOP.  (K)
